Alert archive / Pennsylvania / Flash Flood Warnings in 2015
Flash Flood Warning 24, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this flash flood warning at Jun 15, 2015, 10:07 PM EDT for 4 counties in Pennsylvania. It was in force for 10 hr. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2015, 10:07 PM EDT (02:07 UTC)
- Expired
- Jun 16, 2015, 7:51 AM EDT
- In force
- 10 hr
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Allegheny County, PA, Beaver County, PA, Washington County, PA, Westmoreland County, PA
The radar
The Pittsburgh radar (KPBZ), 19 km from the middle of the area, began a volume at 02:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 10:15 PM EDT | FLASH FLOOD | Mccandless Township, PA | COUNTY REPORTS BLAZER RD CLOSED DUE TO FLOODING AT INGOMAR RD |
| Jun 15, 10:17 PM EDT | FLASH FLOOD | Springdale, PA | PITTSBURGH ST AND COLFAX ST BADLY FLOODED |
| Jun 15, 10:22 PM EDT | FLASH FLOOD | Cheswick, PA | PITTSBURGH ST ENTIRELY UNDER WATER |
| Jun 15, 10:25 PM EDT | FLASH FLOOD | Allison Park, PA | WATER FLOWING OVER AND FLOODING SAMPLE RD NEAR WILDWOOD GOLF CLUB |
| Jun 15, 10:52 PM EDT | FLASH FLOOD | Cheswick, PA | SHEETZ ON PITTSBURGH ST HAS FLOODED |
| Jun 15, 10:58 PM EDT | FLASH FLOOD | 1 Ne Walter Chapel, PA | WATER RUNNING INTO RESIDENCES IN INDIANA TOWNSHIP |
| Jun 15, 10:58 PM EDT | FLASH FLOOD | Bairdford, PA | WATER FLOWING INTO RESIDENCE ON LITTLE DEER CREEK VALLEY RD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this flash flood warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 00:00Z, 2.1 hours before the alert went out and 10 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 765 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 941 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 120 m²/s²
- 0-3 km storm-relative helicity
- 132 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.8
The text
As transmitted, in the capitals the NWS used until 2016.
181
WGUS51 KPBZ 160207
FFWPBZ
PAC003-007-125-129-160700-
/O.NEW.KPBZ.FF.W.0024.150616T0207Z-150616T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
1007 PM EDT MON JUN 15 2015
THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN BEAVER COUNTY IN WESTERN PENNSYLVANIA...
NORTHERN WASHINGTON COUNTY IN SOUTHWESTERN PENNSYLVANIA...
ALLEGHENY COUNTY IN SOUTHWESTERN PENNSYLVANIA...
NORTHWESTERN WESTMORELAND COUNTY IN SOUTHWESTERN PENNSYLVANIA...
* UNTIL 300 AM EDT
* AT 1005 PM EDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. TWO TO FIVE INCHES OF RAIN HAVE
FALLEN SINCE LAST EVENING. FLASH FLOODING IS EXPECTED TO BEGIN
SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
PITTSBURGH...PENN HILLS...MOUNT LEBANON...BETHEL PARK...ROSS
TOWNSHIP...MCCANDLESS TOWNSHIP...MONROEVILLE...MOON TOWNSHIP...
MCMURRAY...WEIRTON...MCKEESPORT...FRANKLIN PARK...ALIQUIPPA...
CANONSBURG...MONACA...AVELLA...GASTONVILLE...SHALER TOWNSHIP...PLUM
AND WEST MIFFLIN.
ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES IN THE NEXT COUPLE
OF HOURS ARE POSSIBLE IN THE WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
PLEASE REPORT FLOODING BY CALLING 412-262-1988...POSTING TO THE
NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER AT NWSPITTSBURGH.
&&
LAT...LON 4025 7971 4028 8052 4070 8052 4067 8015
4067 7991 4046 7955
$$
FRIES2 follow-up statements
460
WGUS51 KPBZ 160649
FFWPBZ
PAC003-007-125-129-161200-
/O.EXT.KPBZ.FF.W.0024.000000T0000Z-150616T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
246 AM EDT TUE JUN 16 2015
THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
SOUTHERN BEAVER COUNTY IN WESTERN PENNSYLVANIA...
NORTHERN WASHINGTON COUNTY IN SOUTHWESTERN PENNSYLVANIA...
ALLEGHENY COUNTY IN SOUTHWESTERN PENNSYLVANIA...
NORTHWESTERN WESTMORELAND COUNTY IN SOUTHWESTERN PENNSYLVANIA...
* UNTIL 800 AM EDT
* AT 246 AM EDT...LOCAL LAW ENFORCEMENT REPORTED NUMEROUS ROAD
CLOSURES AND OTHER FLOOD RELATED PROBLEMS ACROSS THE WARNED AREA.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 1.5 INCHES IS POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
PLEASE REPORT FLOODING BY CALLING 412-262-1988...POSTING TO THE
NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER AT NWSPITTSBURGH.
&&
LAT...LON 4025 7971 4028 8052 4070 8052 4067 8015
4067 7991 4046 7955
$$158
WGUS71 KPBZ 161151
FFSPBZ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
751 AM EDT TUE JUN 16 2015
PAC003-007-125-129-161158-
/O.CAN.KPBZ.FF.W.0024.000000T0000Z-150616T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BEAVER PA-WASHINGTON PA-ALLEGHENY PA-WESTMORELAND PA-
751 AM EDT TUE JUN 16 2015
...THE FLASH FLOOD WARNING FOR SOUTHERN BEAVER...NORTHERN
WASHINGTON...ALLEGHENY AND NORTHWESTERN WESTMORELAND COUNTIES IS
CANCELLED...
THE HEAVY RAIN HAS ENDED...AND FLASH FLOODING IS NO LONGER EXPECTED
TO POSE A THREAT.
LAT...LON 4025 7971 4028 8052 4070 8052 4067 8015
4067 7991 4046 7955
$$
34What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this flash flood warning went out at Jun 15, 8:57 PM EDT, 1 hour 10 minutes earlier.
Area forecast discussion, Jun 15, 8:57 PM EDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
857 PM EDT MON JUN 15 2015
.SYNOPSIS...
PERSISTENT WARMTH AND HUMIDITY WITH PERIODIC SHOWER AND
THUNDERSTORM CHANCES ARE EXPECTED THROUGH THE WEEK.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
AND OUTFLOW BOUNDARY FROM EVENING CONVECTION HAS BASICALLY SAGGED
SOUTHWARD TOWARD THE TURNPIKE EAST OF PITTSBURGH WITH INCREASING
SOUTHWESTERLY MOISTURE TRANSPORT TO THE WEST OF PITTSBURGH AHEAD
OF AN INCOMING SHORT WAVE TROUGH. THIS HAS PLACED THE BULK OF THE
AREA NEAR AN INFLECTION POINT IN THE FLOW PATTERN SUCH THAT
CONVECTIVE DEVELOPMENT HAS BEEN...AND LIKELY WILL CONTINUE TO
BE...REDEVELOPING IN MUCH THE SAME CORRIDOR JUST NORTH OF I-70 IN
OHIO...ACROSS THE NORTH HILLS...AND DOWN THE TURNPIKE EAST OF
PITTSBURGH. INDIVIDUAL CELLS OFF OF THIS CORRIDOR ARE LIKELY TO BE
CARRIED NORTHEASTWARD AS LARGE SCALE FLOW STARTS TO FAVOR MOVEMENT
IN THAT DIRECTION INSTEAD OF THE SOUTHEASTWARD SAG THAT OUTFLOW
DRIVEN ACTIVITY FAVORED THROUGH MUCH OF THE EARLY EVENING HOURS.
THIS WILL LEAVE A TREMENDOUS AMOUNT OF THE AREA SUSCEPTIBLE TO
MULTIPLE BOUTS OF HEAVY RAINFALL FROM EFFICIENT RAIN-PRODUCING
STORMS. ANY OF THESE CELLS THIS EVENING HAVE HAD AN EASY TIME
MANAGING AN INCH OF RAINFALL IN AN HOUR...AND GIVEN DEEP MOISTURE
FEED GOING INTO THE OVERNIGHT INCREASING...EVEN WHILE INSTABILITY
IS DECREASING...IT WOULD SEEM THAT PRECIPITATION RATES WILL BE
UNLIKELY TO SUBSIDE. THAT SAID...POPS WERE INCREASED OVER MUCH OF
THE NORTHERN HALF OF THE AREA. LIKEWISE...THE FLASH FLOOD WATCH
WILL REMAIN IN EFFECT. FRIES
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY/...
CONVECTION IS EXPECTED TO CONTINUE THROUGH TUESDAY BEFORE THE
FRONT FINALLY SETTLES SOUTHWARD...TO WHAT EXTENT CAN STILL BE
DISPUTED. IN GENERAL...STAYED WITH THE LESS DECISIVE NAM SOLUTION
AND RETAINED POPS NORTHWARD FOR TUESDAY...AND AGAIN WEDNESDAY WHEN
THE BOUNDARY IS RETURNED NORTHWARD AS A WARM FRONT I RESPONSE TO
UPSTREAM TROUGHING. THAT SYSTEMS COLD FRONT IS PROJECTED FOR
THURSDAY PASSAGE...POPS FOR WHICH WERE INCREASED TO LIKELY NUMBERS
AS THEY WERE FOR WEDNESDAY.
&&
.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
THE LONG TERM PERIOD WILL CONTINUE TO FEATURE PERSISTENT SEASONAL
WARMTH...HUMIDITY...AND PRECIP CHANCES AS A SERIES OF DISTURBANCES
CROSS A FLAT EASTERN CONUS RIDGE. GIVEN TIMING ISSUES WITH
INDIVIDUAL SHORTWAVES...A PERSISTENCE FORECAST SEEM PRUDENT AND
FEW CHANGES WERE MADE...OR NEEDED AS PER THE LATEST WPC GUIDANCE
AND MOS TRENDS.
&&
.AVIATION /01Z TUESDAY THROUGH SATURDAY/...
SCATTERED THUNDERSTORMS WILL DEVELOP ONCE AGAIN THIS AFTERNOON...AND
HAVE KEPT VCTS MENTION IN THE TAFS. OVERNIGHT...ADDITIONAL
RAINFALL WILL MOVE IN FROM THE NORTH AND SHOULD AFFECT ALL
TERMINALS. IFR CEILINGS ARE EXPECTED BY SUNRISE AT ALL SITES
EXCEPT MGW/ZZV...WHERE CEILINGS SHOULD DROP TO LOW MVFR. SIMILAR
TO THE LAST SEVERAL DAYS...CEILINGS ARE NOT LIKELY TO RETURN TO
VFR UNTIL LATE MORNING INTO THE EARLY AFTERNOON WHEN DAYTIME
HEATING ALLOWS CLOUDS TO SCATTER OUT.
.OUTLOOK.../TUESDAY THROUGH SATURDAY/...
RESTRICTION CHANCES WILL CONTINUE THROUGH MUCH OF THE PERIOD
BETWEEN MORNING FOG AND AFTERNOON/EVENING SCATTERED THUNDERSTORMS.
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...FLASH FLOOD WATCH UNTIL 8 AM EDT TUESDAY FOR OHZ039>041-
048>050-057>059-068-069.
PA...FLASH FLOOD WATCH UNTIL 8 AM EDT TUESDAY FOR PAZ007>009-
013>016-020>023-029-031-073>076.
WV...FLASH FLOOD WATCH UNTIL 8 AM EDT TUESDAY FOR WVZ001>004-012-
021-022.
&&Hazardous weather outlook, Jun 15, 12:56 AM EDT, 21 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 1256 AM EDT MON JUN 15 2015 OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-029- 031-073>076-WVZ001>004-012-021-022-160500- TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH- MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-FOREST- LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-ARMSTRONG- INDIANA-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES-FAYETTE- FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA- 1256 AM EDT MON JUN 15 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jun 15, 9:09 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
909 PM EDT MON JUN 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM FLASH FLOOD 1 N TARENTUM 40.62N 79.76W
06/15/2015 ALLEGHENY PA COUNTY OFFICIAL
ROADWAY FLOODING OVER THE SIDEWALKS IN FAWN TOWNSHIP
&&
EVENT NUMBER PBZ1501889
FRIESLocal storm report, Jun 15, 9:13 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
913 PM EDT MON JUN 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0909 PM FLASH FLOOD FRISCO 40.85N 80.26W
06/15/2015 BEAVER PA 911 CALL CENTER
FLOODING CLOSED MERCER RD IN FRANKLIN TOWNSHIP
&&
EVENT NUMBER PBZ1501890
FRIESSpecial weather statement, Jun 15, 9:13 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
913 PM EDT MON JUN 15 2015
PAZ007-013-014-020-160200-
MERCER-LAWRENCE-BUTLER-BEAVER-
913 PM EDT MON JUN 15 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN MERCER...
NORTHERN BEAVER...WESTERN BUTLER AND LAWRENCE COUNTIES...
AT 912 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM NEAR HUBBARD TO NEW WATERFORD. MOVEMENT WAS EAST AT 40
MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
NEW CASTLE...HERMITAGE...SHARON...BEAVER FALLS...GROVE CITY...ELLWOOD
CITY...FARRELL...ZELIENOPLE...SLIPPERY ROCK...NEW WILMINGTON...
OAKWOOD...EVANS CITY...NEW CASTLE NORTHWEST...BIG BEAVER...NEW
BEAVER...PULASKI...ELLPORT...PROSPECT...BESSEMER AND HARRISVILLE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 1 AND 18.
INTERSTATE 79 IN PENNSYLVANIA BETWEEN MILE MARKERS 84 AND 117.
INTERSTATE 80 IN PENNSYLVANIA BETWEEN MILE MARKERS 0 AND 25.
INTERSTATE 376 IN PENNSYLVANIA BETWEEN MILE MARKERS 4 AND 14.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4120 8000 4117 8000 4117 7996 4075 8001
4081 8052 4123 8052
TIME...MOT...LOC 0112Z 279DEG 35KT 4119 8058 4085 8059
TAXLocal storm report, Jun 15, 9:24 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
924 PM EDT MON JUN 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0907 PM FLASH FLOOD 2 S LEECHBURG 40.61N 79.61W
06/15/2015 WESTMORELAND PA 911 CALL CENTER
MUDSLIDE ONTO PINE RUN RD
0907 PM FLASH FLOOD OKLAHOMA 40.58N 79.57W
06/15/2015 WESTMORELAND PA 911 CALL CENTER
FLOODING ON HANCOCK ST
0907 PM FLASH FLOOD 1 S LEECHBURG 40.61N 79.61W
06/15/2015 WESTMORELAND PA 911 CALL CENTER
MULTIPLE REPORTS OF ROADWAY AND BASEMENT FLOODING IN
ALLEGHENY TOWNSHIP
0919 PM FLASH FLOOD 1 N NATRONA 40.63N 79.72W
06/15/2015 ALLEGHENY PA 911 CALL CENTER
MULTIPLE REPORTS OF FEET OF WATER ALONG CANAL ST IN
HARRISON TOWNSHIP
&&
EVENT NUMBER PBZ1501891
EVENT NUMBER PBZ1501892
EVENT NUMBER PBZ1501893
EVENT NUMBER PBZ1501894
FRIESLocal storm report, Jun 15, 9:28 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
928 PM EDT MON JUN 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0923 PM FLASH FLOOD 1 SE ELLWOOD CITY 40.85N 80.27W
06/15/2015 BEAVER PA 911 CALL CENTER
RIVER RD AREA OF PARK GATE IS UNDER WATER
&&
EVENT NUMBER PBZ1501895
FRIESLocal storm report, Jun 15, 9:53 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
953 PM EDT MON JUN 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0951 PM FLASH FLOOD KISKIMERE 40.62N 79.58W
06/15/2015 ARMSTRONG PA 911 CALL CENTER
MULTIPLE REPORTS OF LANDSLIDES...STREETS WASHED
OUT...ROAD FLOODING...AND BASEMENT FLOODING IN KISKI
TWP...N APPOLLO...APPOLLO...AND LEECHBURG
&&
EVENT NUMBER PBZ1501896
FRIESThe office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 8:13 PM EDT | Flash Flood Warning | PBZ | Indiana, Westmoreland | 12 hr |
| Jun 15, 8:43 PM EDT | Special Weather Statement | PBZ | Beaver | 47 min |
| Jun 15, 8:56 PM EDT | Flash Flood Warning | PBZ | Beaver, Butler, Lawrence | 3 hr |
| Jun 15, 9:13 PM EDT | Special Weather Statement | PBZ | Lawrence | 47 min |
| Jun 16, 6:14 AM EDT | Areal Flood Warning | PBZ | Beaver, Butler, Lawrence | 15 hr |
Nearby
Flash Flood Warnings in Pennsylvania, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.